MathSciNet Relay Station
MathSciNet bibliographic data
MR1900314 (2003i:42016) 42B15 (34G10 42A45 47D06)
Arendt, Wolfgang; Bu, Shangquan The operator-valued Marcinkiewicz multiplier theorem and maximal regularity. Math. Z. 240 (2002), no. 2, 311–343.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement